Active substance
Paracetamol + difenhidramina
2 products from 2 companies contain this in Spain.
2 without prescriptioncomprimido recubierto con película
Available without a prescription
ANTIDOL NOCHE500 / 25 mgWithout prescription Laboratorios Cinfa S.A. · Paracetamol + difenhidramina · N02BE51DOLOMIDINA500 mg/25 mgWithout prescription Esteve Pharmaceuticals S.A. · Paracetamol + difenhidramina · N02BE51
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.